# SDR AALA201912099024

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 17,408 hours, 8,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805192
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BAST VISIT: MAINTENANCE REPORTS ESPU BATTERY FAILED TEST AT 12WL. REMOVED AND REPLACED BATTERY AT 12WL ESPU IAW 33-51-38. OPS CHECKS GOOD.
